# SDR SWIA200617381

- Difficulty date: November 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 22,485 hours, 31,270 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 38E966A
- Part serial: B2357
- Condition: Failed
- Location: Lt Engine
- Part time: 9,483 hours, 14,108 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE DUCT LEAKAGE LIGHT AND DUCT LEAK ON MAP. PRECAUTIONARY ENGINE SHUT DOWN.  RETURNED TO FIELD.REPLACED LEFT DEICE PRESSURE VALVE.
